# SDR REXA97076

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Gauge
- Part number: 8DJ81WCX4
- Condition: Gauge Stuck
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RPM STUCK AT 60 PERCENT.  REPLACED RT RPM GAUGE.  (M)
